Results 1 to 9 of 9
Like Tree4Likes
  • 1 Post By UncleLeo
  • 1 Post By James19871
  • 1 Post By Ming23
  • 1 Post By ItsPossible
Experiences with Clonidine
  1. #1
    UncleLeo is offline Advanced Member
    Join Date
    Apr 2015
    Posts
    1,240

    Default Experiences with Clonidine

    Thought I might start a fresh thread on this subject just to hear if/how people are taking clonidine and it's side effects.

    My doc had prescribed I think 0.2 dosage 1-2 times a day and it does seem to help with sleep. But took two yesterday (normally only 1)
    and it def had a much stronger effect, making me wonder about it at all during the taper. Dry eyes and mouth and very "hungover" feeling today, can't get out of bed...anyone else? (gonna try to skip it altogether tonight and see how I feel tomorrow)
    Ming23 likes this.

  2. #2
    James19871 is offline Member
    Join Date
    Dec 2015
    Posts
    101

    Default

    I took Clonidine three months ago when I was detoxing. I was getting terrible side effects from it and it wasn't even helping with sleep. I felt much better once I stopped taking it. I was getting the same side effects that you describe. There were other side effects too. Can't remember what though. My experience with it was not good at all.
    Ming23 likes this.

  3. #3
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,060

    Default

    Uncleleo
    Why did doc give u this? Those types of drugs give me the exact same symptoms u presented hence, i steer clear.
    What're we? Twins?
    UncleLeo likes this.

  4. #4
    ghostrc is offline Member
    Join Date
    Feb 2016
    Posts
    116

    Default

    I'm glad you started this topic I've been taking it just at night for my taper? I felt it helped alot but the last two days I never took it and I feel wierd but I am tapering too, I feel like i have the hormones of a 13 year old girl (I'm 37 year old man ) lmao so I can't tell what's hurting or helping any more lol

  5. #5
    UncleLeo is offline Advanced Member
    Join Date
    Apr 2015
    Posts
    1,240

    Default

    Haha ghost, yeah we're about in same boat. I can't tell which way is up and which is down. The emotions can get pretty extreme although they've actually been less "swingy" once I stabilized lower down. Now it's more like, lots of blahs and fatigue this week...

  6. #6
    ghostrc is offline Member
    Join Date
    Feb 2016
    Posts
    116

    Default

    I think cause I was taking it here and there It was not stable today I took it around lunch then I'll take it before I pretend to go to bed

  7. #7
    ItsPossible is offline Member
    Join Date
    Jan 2016
    Location
    Canada
    Posts
    347

    Default

    Hey all,
    I used clonodine as well but for 5 days. The first 2 days I took 4 a day like the doc prescribed. I researched it and found a taper schedule so that I didn't experience the side effects of stopping.
    1st day- 4 times per day, morning, afternoon, evening, night
    2nd day- 4 times a day, morning, afternoon, evening, night
    3rd day- 3 times a day, morning, afternoon, evening
    4th day- 2 times a day. Once in the afternoon when I could sleep and RLS was bad and once at bedtime to sleep.
    5th day- 1 time at bedtime.
    6th day- Took 5htp for bed as I heard it was great for mood
    On the 7th day for a week and a half I experienced "brain zaps" which I recognized form stopping anti-depressants when I was younger. I am not sure if this was from stopping the clonodine or because I had purchased 5htp and took it the night before. Either way I did not take either one again and the "brain zaps" subsided.

    My experience with clonodine was it made me really dizzy. I had to stand up slowly and it made me drowsy.
    I kept taking it for the 2 days as prescribed but on the 3rd day did not take it as soon as I woke up and realized it really helped with the hold/cold sweats, the RLS and anxiety.
    So I think the benefits out weighed the side effects but I came off of it as soon as I felt I was getting to the end of the physical stuff.
    I've heard many different reactions to it and people either love it or hate it. It isn't a magical cure by any means but I did love the sleep and anxiety relief.
    Hylands is great for RLS and camomile tea worked for anxiety. Sleepy time tea works pretty great too.
    UncleLeo likes this.

  8. #8
    Ehm n Ehms is offline Member
    Join Date
    Dec 2015
    Location
    On the left
    Posts
    177

    Default

    I too took Clonadine BEFORE I quit opiates (b/c of the hyper hidrosis that it caused, then after to keep WDs at bay. Stopped it all together nearly 4 months ago. YES YOU HAVE to titrate down from 2 to 1.5 to 1 to .5 and skip days maybe as it can have a rebound BP Effect. But do it right and you and safely inert your stash/prescription.
    _ehm

  9. #9
    ghostrc is offline Member
    Join Date
    Feb 2016
    Posts
    116

    Default

    oh and on this topic i was using clondine i had from three years ago which i just found out at the doc that could have made my wd way worst cause it was long expired so anyone using old stock please get new stuff i felt 80 % better after using the fresh stuff.

Similar Threads

  1. quick ? on clonidine
    By sjan17 in forum Featured Drugs
    Replies: 7
    Last Post: 02-17-2012, 08:57 PM
  2. Clonidine - Does it Help
    By TboneCFP in forum Need to Talk?
    Replies: 10
    Last Post: 02-17-2011, 12:16 AM
  3. Clonidine for withdrawl
    By 3BADDISKS in forum Drug Information
    Replies: 2
    Last Post: 01-14-2008, 02:39 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22